# SDR AALA202001149014

- Difficulty date: January 13, 2020
- Submitted: January 14, 2020
- Operation: Air carrier
- Aircraft: N661AW
- Make and model: Airbus A320-232
- Aircraft serial: 1284
- Aircraft time: 66,976 hours, 26,055 cycles
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Master Cylinder
- Part number: C245920001
- Part serial: H4904
- Condition: Defective
- Location: Brake System
- Part time: 42,075 hours, 16,485 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: CAPT LEFT BRAKE PEDAL FEELS SPONGY. REMOVED AND REPLACED LEFT BRAKE CONTROL MASTER CYLINDER IAW AMM 32-43-12-000-001-A.
